Repositorio de producción científica de la Universidad de Sevilla

Stochastic shell models driven by a multiplicative fractional Brownian-motion

 

Advanced Search
 
Opened Access Stochastic shell models driven by a multiplicative fractional Brownian-motion
Cites

Show item statistics
Icon
Export to
Author: Bessaih, Hakima
Garrido Atienza, María José
Schmalfuss, Björn
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2016-04-15
Published in: Physica D: Nonlinear Phenomena, 320, 38-56.
Document type: Article
Abstract: We prove existence and uniqueness of the solution of a stochastic shell--model. The equation is driven by an infinite dimensional fractional Brownian--motion with Hurst--parameter H∈(1/2,1), and contains a non--trivial coefficient in front of the noise which satisfies special regularity conditions. The appearing stochastic integrals are defined in a fractional sense. First, we prove the existence and uniqueness of variational solutions to approximating equations driven by piecewise linear continuous noise, for which we are able to derive important uniform estimates in some functional spaces. Then, thanks to a compactness argument and these estimates, we prove that these variational solutions converge to a limit solution, which turns out to be the unique pathwise mild solution associated to the shell--model with fractional noise as driving process.
Cite: Bessaih, H., Garrido Atienza, M.J. y Schmalfuss, B. (2016). Stochastic shell models driven by a multiplicative fractional Brownian-motion. Physica D: Nonlinear Phenomena, 320, 38-56.
Size: 324.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/43248

DOI: 10.1016/j.physd.2016.01.008

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)